| Catalog Number |
20325-248 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that sometimes the hybrid co2 tubing/cap sets for fujifilm® leak from the irrigation line and scope buttons when co2 is activated and irrigation is inactive.The sets are being used with an erbe co2 insufflator [model eco 2 plus, part number (p/n) 2n100-068, serial number (s/n) information not provided (ni); erbe irrigation pump (model eip 2, p/n 10325-000, s/n ni); fujifilm® scope (p/n ni, sn ni), and fuji disposable buttons (p/n ni, lot number ni).When the set is changed, the issue is resolved.No patient injuries were reported.
Additional Manufacturer Narrative
Sets are expected to be returned to erbe usa and as such will be forwarded to the manufacturer, erbe medical llc.Nevertheless, we received similar reports of sets leaking at the distal end of the irrigation line and down scopes.At this time, two (2) primary causes of the issue have been determined: 1.Off-label use in that erbe medical llc sets are being used with other manufacturers port connectors (note: per the notes on use for the set's, only erbe accessories (i.E., erbe port connectors), etc.Are to be used with erbe tubing/cap sets.2.A change had been made to the set's connector.Currently sets are now being produced with the previous connector to minimize/eliminate leaking.Other contributing causes of leaking at the end of scopes as well as from buttons are also being investigated.If the sets are returned and the evaluation findings are different than what has already been reported and/or any other prominent causes are determined and/or remedies are implemented to resolve leaking, a follow-up mdr will be filed.